Journal of Convex Analysis, Vol. 07, No. 2, pp. 243-270 (2000)

Elements of Quasiconvex Subdifferential Calculus

Penot, Jean-Paul; Zalinescu, Constantin

Dép. de Mathématiques Faculté des Sciences Université de Pau 64000 Pau France
Faculté de Mathématiques Université "Al. I. Cuza" 6600 Iasi Romania

Abstract: A number of rules for the calculus of subdifferentials of generalized convex functions are displayed. The subdifferentials we use are among the most significant for this class of functions, in particular for quasiconvex functions: we treat the Greenberg-Pierskalla's subdiffential and its relatives and the Plastria's lower subdifferential. We also deal with a recently introduced subdifferential constructed with the help of a generalized derivative. We emphasize the case of the sublevel-convolution, an operation analogous to the infimal convolution, which has proved to be of importance in the field of quasiconvex functions. We provide examples delineating the limits of the rules we provide.

Classification (MSC2000): 26B25, 90C26; 2651, 26A27

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2003--2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition